# SDR SIMA20150506003

- Difficulty date: May 6, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT NR 6 HAS BROKEN WIRES.  R & R PROX LIGHT NR 6 IAW AMM 33-50-12.  SEE NRTC BOW 188190 FOR FINAL INSTALL & OPERATIONS CHECKS.
